×

zbMATH — the first resource for mathematics

Katětov, Miroslav

Compute Distance To:
Author ID: katetov.miroslav Recent zbMATH articles by "Katětov, Miroslav"
Published as: Katětov, Miroslav; Katětov, M.; Katĕtov, Miroslav
External Links: MGP · Wikidata · GND
Documents Indexed: 83 Publications since 1940, including 1 Book
Biographic References: 8 Publications

Publications by Year

Citations contained in zbMATH Open

41 Publications have been cited 450 times in 413 Documents Cited by Year
On real-valued functions in topological spaces. Zbl 0045.25704
Katětov, Miroslav
82
1951
Complete normality of cartesian products. Zbl 0031.28301
Katětov, Miroslav
39
1948
Products of filters. Zbl 0155.50301
Katětov, Miroslav
35
1968
On continuity structures and spaces of mappings. Zbl 0137.42003
Katětov, Miroslav
34
1965
Measures in fully normal spaces. Zbl 0045.17101
Katětov, Miroslav
32
1951
Correction to ”On real-valued functions in topological spaces”. [Fund. Math. 38, 85-91 (1951)]. Zbl 0053.12304
Katětov, Miroslav
28
1953
On universal metric spaces. Zbl 0642.54021
Katětov, M.
25
1988
On the dimension of non-separable spaces. I. Zbl 0052.39605
Katětov, Miroslav
21
1952
Über H-abgeschlossene und bikompakte Räume. JFM 66.0964.02
Katětov, M.
19
1940
A theorem on mappings. Zbl 0206.51901
Katětov, Miroslav
18
1967
On H-closed extensions of topological spaces. Zbl 0041.51504
Katětov, Miroslav
18
1947
Über H-abgeschlossene und bikompakte Räume. Zbl 0022.41203
Katětov, Miroslav
11
1940
Über die Fortsetzung lokal endlicher Überdeckungen. Zbl 0085.16901
Katětov, Miroslav
10
1958
Remarks on Boolean algebras. Zbl 0045.00903
Katětov, Miroslav
9
1951
A theorem on the Lebesgue dimension. Zbl 0039.12303
Katětov, Miroslav
7
1950
On the relation between the metric and topological dimension. Zbl 0083.17605
Katětov, Miroslav
7
1958
On topological spaces containing no disjoint dense sets. Zbl 0031.28203
Katětov, Miroslav
5
1947
On the equivalence of certain types of extension of topological spaces. Zbl 0041.51505
Katětov, Miroslav
5
1947
Über die Dimension metrischer Räume. Zbl 0042.41303
Katětov, Miroslav
5
1951
On mappings of countable spaces. Zbl 0039.18603
Katětov, Miroslav
4
1949
On nearly discrete spaces. Zbl 0040.25303
Katětov, Miroslav
4
1950
Origins of dimension theory. Zbl 0902.54002
Katětov, Miroslav; Simon, Petr
3
1997
On rings of continuous functions and the dimension of compact spaces. Zbl 0037.35402
Katětov, Miroslav
3
1950
A note on semiregular and nearly regular spaces. Zbl 0041.51506
Katětov, Miroslav
3
1947
On descriptive classification of functions. Zbl 0309.54015
Katětov, Miroslav
2
1972
The mathematical legacy of Eduard Čech. Zbl 0871.54001
Katětov, Miroslav (ed.); Simon, Petr (ed.)
2
1993
Quasi-entropy of finite weighted metric spaces. Zbl 0351.94013
Katětov, Miroslav
2
1976
Extensions of the Shannon entropy to semimetrized measure spaces. Zbl 0445.94007
Katětov, Miroslav
2
1980
Über die Berührungsräume. Zbl 0097.38402
Katětov, Miroslav
2
1960
Allgemeine Stetigkeitsstrukturen. Zbl 0116.14105
Katětov, Miroslav
2
1963
On information in categories. Zbl 0254.94024
Katětov, Miroslav
1
1972
On descriptive classes of functions. Zbl 0265.54014
Katětov, Miroslav
1
1972
On extended Shannon entropies and the epsilon entropy. Zbl 0608.94002
Katětov, Miroslav
1
1986
Extended Shannon entropies. I. Zbl 0542.94007
Katětov, Miroslav
1
1983
Convergence structures. Zbl 0167.20601
Katětov, Miroslav
1
1967
Correction to ”Extensions of the Shannon entropy to semimetrized measure spaces”. Zbl 0476.94014
Katětov, Miroslav
1
1980
Zur Theorie der topologischen Vektorräume. Zbl 0061.24204
Katětov, Miroslav
1
1943
Über normierte Vektorräume. Zbl 0061.24205
Katětov, Miroslav
1
1943
Remarks on characters and pseudocharacters. Zbl 0099.17203
Katětov, Miroslav
1
1960
Charaktere und Typen von Punktmengen. Zbl 0106.36701
Katětov, Miroslav
1
1962
Akademiemitglied Eduard Cech. Zbl 0117.25101
Katětov, Miroslav; Novak, J.; Svec, A.
1
1960
Origins of dimension theory. Zbl 0902.54002
Katětov, Miroslav; Simon, Petr
3
1997
The mathematical legacy of Eduard Čech. Zbl 0871.54001
Katětov, Miroslav; Simon, Petr
2
1993
On universal metric spaces. Zbl 0642.54021
Katětov, M.
25
1988
On extended Shannon entropies and the epsilon entropy. Zbl 0608.94002
Katětov, Miroslav
1
1986
Extended Shannon entropies. I. Zbl 0542.94007
Katětov, Miroslav
1
1983
Extensions of the Shannon entropy to semimetrized measure spaces. Zbl 0445.94007
Katětov, Miroslav
2
1980
Correction to ”Extensions of the Shannon entropy to semimetrized measure spaces”. Zbl 0476.94014
Katětov, Miroslav
1
1980
Quasi-entropy of finite weighted metric spaces. Zbl 0351.94013
Katětov, Miroslav
2
1976
On descriptive classification of functions. Zbl 0309.54015
Katětov, Miroslav
2
1972
On information in categories. Zbl 0254.94024
Katětov, Miroslav
1
1972
On descriptive classes of functions. Zbl 0265.54014
Katětov, Miroslav
1
1972
Products of filters. Zbl 0155.50301
Katětov, Miroslav
35
1968
A theorem on mappings. Zbl 0206.51901
Katětov, Miroslav
18
1967
Convergence structures. Zbl 0167.20601
Katětov, Miroslav
1
1967
On continuity structures and spaces of mappings. Zbl 0137.42003
Katětov, Miroslav
34
1965
Allgemeine Stetigkeitsstrukturen. Zbl 0116.14105
Katětov, Miroslav
2
1963
Charaktere und Typen von Punktmengen. Zbl 0106.36701
Katětov, Miroslav
1
1962
Über die Berührungsräume. Zbl 0097.38402
Katětov, Miroslav
2
1960
Remarks on characters and pseudocharacters. Zbl 0099.17203
Katětov, Miroslav
1
1960
Akademiemitglied Eduard Cech. Zbl 0117.25101
Katětov, Miroslav; Novak, J.; Svec, A.
1
1960
Über die Fortsetzung lokal endlicher Überdeckungen. Zbl 0085.16901
Katětov, Miroslav
10
1958
On the relation between the metric and topological dimension. Zbl 0083.17605
Katětov, Miroslav
7
1958
Correction to ”On real-valued functions in topological spaces”. [Fund. Math. 38, 85-91 (1951)]. Zbl 0053.12304
Katětov, Miroslav
28
1953
On the dimension of non-separable spaces. I. Zbl 0052.39605
Katětov, Miroslav
21
1952
On real-valued functions in topological spaces. Zbl 0045.25704
Katětov, Miroslav
82
1951
Measures in fully normal spaces. Zbl 0045.17101
Katětov, Miroslav
32
1951
Remarks on Boolean algebras. Zbl 0045.00903
Katětov, Miroslav
9
1951
Über die Dimension metrischer Räume. Zbl 0042.41303
Katětov, Miroslav
5
1951
A theorem on the Lebesgue dimension. Zbl 0039.12303
Katětov, Miroslav
7
1950
On nearly discrete spaces. Zbl 0040.25303
Katětov, Miroslav
4
1950
On rings of continuous functions and the dimension of compact spaces. Zbl 0037.35402
Katětov, Miroslav
3
1950
On mappings of countable spaces. Zbl 0039.18603
Katětov, Miroslav
4
1949
Complete normality of cartesian products. Zbl 0031.28301
Katětov, Miroslav
39
1948
On H-closed extensions of topological spaces. Zbl 0041.51504
Katětov, Miroslav
18
1947
On topological spaces containing no disjoint dense sets. Zbl 0031.28203
Katětov, Miroslav
5
1947
On the equivalence of certain types of extension of topological spaces. Zbl 0041.51505
Katětov, Miroslav
5
1947
A note on semiregular and nearly regular spaces. Zbl 0041.51506
Katětov, Miroslav
3
1947
Zur Theorie der topologischen Vektorräume. Zbl 0061.24204
Katětov, Miroslav
1
1943
Über normierte Vektorräume. Zbl 0061.24205
Katětov, Miroslav
1
1943
Über H-abgeschlossene und bikompakte Räume. JFM 66.0964.02
Katětov, M.
19
1940
Über H-abgeschlossene und bikompakte Räume. Zbl 0022.41203
Katětov, Miroslav
11
1940
all top 5

Cited by 385 Authors

10 Herrlich, Horst
7 Gutiérrez García, Javier
7 Hrušák, Michael
7 Kombarov, Anatoli P.
7 Nagami, Keiô
6 Császár, Ákos E.
6 García-Ferreira, Salvador
6 Kubiak, Tomasz
6 Sanchis, Manuel
5 Bentley, H. Lamar
5 Colebunders, Eva
5 Ghosal, Sanjoy Kr
5 Hager, Anthony W.
5 Hušek, Miroslav
5 Iseki, Kiyoshi
5 Nagata, Jun-iti
5 Troallic, Jean-Pierre
5 van Mill, Jan
4 Aquaro, Giovanni
4 Bouziad, Ahmed
4 Buzyakova, Raushan Z.
4 Comfort, William Wistar
4 Good, Chris
4 Picado, Jorge
4 Ravsky, Alex
4 Tamariz-Mascarúa, Angel
4 Tkachenko, Mikhail Gelievich
4 Valov, Vesko M.
4 van Douwen, Eric K.
4 Verner, Jonathan L.
4 Xie, Lihong
3 Banakh, Taras Onufrievich
3 Blair, Robert L.
3 de Prada Vicente, María Angeles
3 Dow, Alan S.
3 Frolík, Zdeněk
3 Gutev, Valentin G.
3 Ishii, Tadashi
3 Katuta, Yukiti
3 Koubek, Vaclav
3 Lin, Shou
3 Melleray, Julien
3 Mirmiran, Majid
3 Mrożek, Nikodem
3 Nešetřil, Jaroslav
3 Niemiec, Piotr
3 Ortiz-Castillo, Yasser Ferman
3 Rajagopalan, Minakshisundaram
3 Riečanová, Zdenka
3 Shelah, Saharon
3 Strecker, George E.
3 Yamauchi, Takamitsu
3 Yamazaki, Kaori
2 Adámek, Jiří
2 Arkhangel’skiĭ, Aleksandr Vladimirovich
2 Atsuji, Masahiko
2 Balcerzak, Marek
2 Ben-Yaacov, Itaï
2 Boccuto, Antonio
2 Das, Pratulananda
2 Dimitriou, Xenofon
2 Dobrynina, M. A.
2 Doucha, Michal
2 Filipów, Rafał
2 Flachsmeyer, Jürgen
2 Goto, Tatsuo
2 Greever, John
2 Guzmán González, Osvaldo
2 Hansel, Georges
2 Heath, Robert W. jun.
2 Henriksen, Melvin
2 Hoshina, Takao
2 Isbell, John Rolfe
2 Kannan, V.
2 Katětov, Miroslav
2 Komisarski, Andrzej
2 Kula, Muammer
2 LaBerge, Tim
2 Lane, Ernest Paul
2 Li, Piyu
2 Mandelkern, Mark
2 Mardones-Pérez, Iraide
2 McCoy, Robert A.
2 Michael, Ernest A.
2 Monod, Nicolas
2 Morita, Kiiti
2 Nel, Louis Daniel
2 Okuyama, Akihiro
2 Ori, Ramesh G.
2 Osipov, Aleksandr Vladimirovich
2 Pal, Sudip Kumar
2 Paseka, Jan
2 Pasynkov, Boris A.
2 Pestov, Vladimir G.
2 Porter, Jack Ray
2 Rice, Michael D.
2 Sichler, Jiří Jan
2 Sioen, Mark
2 Šupina, Jaroslav
2 Szuca, Piotr
...and 285 more Authors
all top 5

Cited in 81 Serials

121 Topology and its Applications
43 Proceedings of the American Mathematical Society
28 Proceedings of the Japan Academy
25 Transactions of the American Mathematical Society
14 Acta Mathematica Hungarica
12 Journal of Mathematical Analysis and Applications
12 Czechoslovak Mathematical Journal
9 Mathematische Annalen
7 Mathematical Notes
7 Applied Categorical Structures
6 Israel Journal of Mathematics
6 Annals of Pure and Applied Logic
6 Bulletin of the American Mathematical Society
5 Annali di Matematica Pura ed Applicata. Serie Quarta
5 Mathematische Zeitschrift
4 Advances in Mathematics
4 Algebra Universalis
4 Journal of Pure and Applied Algebra
4 Archive for Mathematical Logic
4 Journal of Mathematical Sciences (New York)
3 Moscow University Mathematics Bulletin
3 Archiv der Mathematik
3 Cahiers de Topologie et Géométrie Différentielle Catégoriques
3 Compositio Mathematica
3 Journal of Functional Analysis
3 Monatshefte für Mathematik
2 Computers & Mathematics with Applications
2 Annales de l’Institut Fourier
2 Commentationes Mathematicae Universitatis Carolinae
2 Demonstratio Mathematica
2 Fuzzy Sets and Systems
2 Kybernetika
2 Siberian Mathematical Journal
2 Mathematica Bohemica
2 Mediterranean Journal of Mathematics
2 Mathematics in Computer Science
2 Applied General Topology
1 Rocky Mountain Journal of Mathematics
1 Studia Mathematica
1 Ukrainian Mathematical Journal
1 Arkiv för Matematik
1 Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
1 Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV
1 Canadian Mathematical Bulletin
1 Fundamenta Mathematicae
1 Journal of Algebra
1 Journal of Mathematical Economics
1 Journal of Soviet Mathematics
1 Manuscripta Mathematica
1 Mathematica Slovaca
1 Memoirs of the American Mathematical Society
1 Quaestiones Mathematicae
1 Rendiconti del Circolo Matemàtico di Palermo. Serie II
1 Tohoku Mathematical Journal. Second Series
1 European Journal of Combinatorics
1 Applied Mathematics Letters
1 Forum Mathematicum
1 Applications of Mathematics
1 Aequationes Mathematicae
1 Historia Mathematica
1 Stochastic Processes and their Applications
1 Bulletin of the Polish Academy of Sciences, Mathematics
1 Indagationes Mathematicae. New Series
1 Topology Proceedings
1 Matematychni Metody ta Fizyko-Mekhanichni Polya
1 Mathematical Problems in Engineering
1 Vietnam Journal of Mathematics
1 Soft Computing
1 Matematychni Studiï
1 Acta Mathematica Sinica. English Series
1 Journal of Mathematical Logic
1 Lobachevskii Journal of Mathematics
1 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
1 Annali della Scuola Normale Superiore di Pisa. Scienze Fisiche e Matematiche. III. Ser
1 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
1 Journal of Advanced Studies in Topology
1 Afrika Matematika
1 Publications of the Research Institute for Mathematical Sciences, Series A
1 Communications in Mathematics
1 Carpathian Mathematical Publications
1 Journal of Linear and Topological Algebra

Citations by Year

Wikidata Timeline

The data are displayed as stored in Wikidata under a Creative Commons CC0 License. Updates and corrections should be made in Wikidata.